MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY XTRASOFT; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY XTRASOFT; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 640CX0408
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) this mdr submission is being filed to report the product analysis results for the returned device.The embolic coil was found stretched and the delivery tube broken, the findings meet u.S.Fda regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg section e1.Initial reporter phone: (b)(6) the device was returned to j&j medtech for further evaluation.A non-sterile og cmplx xtrasoft coil 4x8 was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the hypo-tube was broken into two pieces.Microscopic inspection in the embolic coil revealed multiple stretched conditions, exposing the blue fiber.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The impeded condition of the coil could not be evaluated due to the broken hypo tube.This condition and the stretched conditions were not originally reported, and the exact time of occurrence cannot be determined; therefore, these are not considered related to the issue reported.As part of j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no internal action is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) contain the following precaution: if unusual friction is still noticed during advancement or retraction of the microcoil system, verify flush lines are open and properly pressurized.Then slowly withdraw the entire microcoil system and examine for damage.Replace it with a new microcoil system.If friction still exists, withdraw and examine the delivery catheter system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization, the physician delivered an orbit galaxy xtrasoft coil (product code: 640cx0408, lot number: 31763941) in a competitor¿s microcatheter.The coil became was impeded in the proximal end of the microcatheter and could not advance any more.The physician only retracted the coil alone and switched to a competitor¿s coil to complete the procedure.The microcatheters were not replaced.There was no patient injury reported.Additional information received indicated that no patient injury was alleged in association with the reported event.The microcatheter used was a prowler select plus 150/5cm (product code: 606s255x).No other devices were used in conjunction with the microcatheter before or after the reported resistance.The target vessel was the m1 segment of the middle cerebral artery, and no relevant anatomical factors were reported.The device did not appear damaged at any time during the procedure.Continuous flush was maintained, and it was confirmed that the introducer tip was properly installed into the microcatheter hub and secured with the rhv during device advancement.Based on the product analysis of the device received, the embolic coil was stretched and the delivery tube was broken.

Brand Name
ORBIT GALAXY XTRASOFT
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25563659
Report Number3008114965-2026-00875
Device Sequence Number10280837
Product Code HCG
UDI-Device Identifier10886704030638
UDI-Public(01)10886704030638(17)270831(10)31763941
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093973
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number640CX0408
Device Lot Number31763941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown